# SDR CALA2017050801334

- Difficulty date: May 8, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 76,182 hours, 28,685 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: D53231516200
- Condition: Corroded
- Location: Frames 30-31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY STRINGER SPLICE 42L, FRAMES 30 -31 HAS CORROSION.  BLENDED THE CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 51-74-00 , 53-21-13 FIG. 102.  REMOVED AND REPLACED THE STRINGER SPLICE IAW SRM 51-72-11, REV 118.
